Share This Article:

Harmonic Solutions of Duffing Equation with Singularity via Time Map

Abstract Full-Text HTML XML Download Download as PDF (Size:285KB) PP. 1528-1534
DOI: 10.4236/am.2014.510146    2,179 Downloads   2,893 Views   Citations

ABSTRACT

This paper is devoted to the study of second-order Duffing equation with singularity at the origin, where  tends to positive infinity as , and the primitive function as . By applying the phase-plane analysis methods and Poincaré-Bohl theorem, we obtain the existence of harmonic solutions of the given equation under a kind of nonresonance condition for the time map.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Xia, J. , Zheng, S. , Lv, B. and Shan, C. (2014) Harmonic Solutions of Duffing Equation with Singularity via Time Map. Applied Mathematics, 5, 1528-1534. doi: 10.4236/am.2014.510146.

References

[1] Ding, T. (2004) Applications of Qualitative Methods of Ordinary Differential Equations. Higher Education Press, Beijing.
[2] Fonda, A. (1993) Periodic Solutions of Scalar Second-Order Differential Equations with a Singularity. Académie Royale de Belgique. Classe des Sciences. Mémoires, 8-IV, 68-98.
[3] Lazer, A.C. and Solimini, S. (1987) On Periodic Solutions of Nonlinear Differential Equations with Singularities. Proceedings of the American Mathematical Society, 99, 109-114.
http://dx.doi.org/10.1090/S0002-9939-1987-0866438-7
[4] Wang, Z. (2004) Periodic Solutions of the Second Order Differential Equations with Singularity. Nonlinear Analysis: Theory, Methods & Applications, 58, 319-331.
http://dx.doi.org/10.1016/j.na.2004.05.006
[5] Wang, Z., Xia, J. and Zheng, D. (2006) Periodic Solutions of Duffing Equations with Semi-Quadratic Potential and Singularity. Journal of Mathematical Analysis and Applications, 321, 273-285.
http://dx.doi.org/10.1016/j.jmaa.2005.08.033
[6] Xia, J. and Wang, Z. (2007) Existence and Multiplicity of Periodic Solutions for the Duffing Equation with Singularity. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 137, 625-645.
[7] Ding, T. and Zanolin, F. (1991) Time-Maps for the Solvability of Periodically Perturbed Nonlinear Duffing Equations. Nonlinear Analysis: Theory, Methods & Applications, 17, 635-653.
http://dx.doi.org/10.1016/0362-546X(91)90111-D
[8] Ding, T. and Zanolin, F. (1993) Subharmonic Solutions of Second Order Nonlinear Equations: A Time-Map Approach. Nonlinear Analysis: Theory, Methods & Applications, 20, 509-532.
http://dx.doi.org/10.1016/0362-546X(93)90036-R
[9] Qian, D. (1993) Times-Maps and Duffing Equations Crossing Resonance Points. Science in China Series A: Mathematics, 23, 471-479.
[10] Capietto, A., Mawhin, J. and Zanolin, F. (1995) A Continuation Theorem for Periodic Boundary Value Problems with Oscillatory Nonlinearities. Nonlinear Differential Equations and Applications, 2, 133-163.
http://dx.doi.org/10.1007/BF01295308
[11] Lloyd, N.G. (1978) Degree Theory. University Press, Cambridge.

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.